# SDR WX0A2015081672803

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- Aircraft time: 70,966 hours, 36,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT CHECKS OF THE EMER LIGHTS, THE LIGHTS TURN ON BUT THEN QUICKLY FADE OUT.  REPLACED BATTERIES IN BATTERY PACK.  CHECKED GOOD IAW AMM 33-53-00.
